# SDR COMA9810190

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3080 · Ice Detection
- Part: Deice Indication
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABNORMAL DEICE, F/O FCP AND FO EFIS TUBE INDICATIONS DURING TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
